# SDR FDEA202501210109

- Difficulty date: January 21, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC CROSSBEAM C31,-Y700 CRACKED. REPAIRED THE CROSSBEAM AT C31, -Y700 PER A300-600F SRM53-10-15-201 FIG212 & EA:6-5310-  T0381895 P1. TITLE: FUSELAGE - MAINFRAME - CRACK ON FR31 CROSSBEAM, BETWEEN -Y450   AND -Y953. THIS IS A CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI:53108123   FOR WORK DETAILS.
